My Holdings   Activate Remote Access

$K$-Theory and Algebraic Geometry: Connections with Quadratic Forms and Division Algebras, Part 2


About this Title

Bill Jacob, University of California Santa Barbara and Alex Rosenberg, University of California Santa Barbara, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 1995; Volume 58.2
ISBNs: 978-0-8218-0340-0 (print); 978-0-8218-9361-6 (online)
DOI: https://doi.org/10.1090/pspum/058.2

View other decades and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF